MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA STAB XLK INS 2.5 8MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA STAB XLK INS 2.5 8MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 1581-22-108
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Synovitis (2094)
Date of Event 07/02/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Primary operative notes: (b)(6) 2012 indicate the patient received a right total knee replacement due to end stage osteoarthritis.The patella was resurfaced, and depuy cement was utilized x2.The surgery was completed without indication of complication by the surgeon.Revision operative notes: (b)(6) 2014 indicate the patient received a right total knee revision due to loose total knee arthroplasty.Upon entering the joint, synovitis and scar tissue was encountered and removed.The femoral component was loose as well as the femoral tibial component ¿ interface not provided.The surgery was completed without indication of complication by the surgeon.Doi: (b)(6) 2012, dor: (b)(6) 2014, right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SIGMA STAB XLK INS 2.5 8MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12122742
Report Number1818910-2021-14374
Device Sequence Number11675549
Product Code JWH
UDI-Device Identifier10603295064169
UDI-Public10603295064169
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K040166
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2017
Device Model Number1581-22-108
Device Catalogue Number158122108
Device Lot Number3452190
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/17/2021
Supplement Date Received by Manufacturer08/09/2021
Initial Report FDA Received Date07/06/2021
Supplement Report FDA Received Date08/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC*SIGMA/OV/DOME PAT 3PEG,41; SIG MOD TIB TRAY CEM COCR 2.5; SIGMA PS CEM FEM SZ3 R; SIGMA STAB XLK INS 2.5 8MM; SMARTSET GHV GENTAMICIN 40G; SMARTSET GHV GENTAMICIN 40G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR